# SDR AUS20011305

- Difficulty date: December 6, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: 3006084
- Condition: Unlocked
- Location: Engine Oil
- Component: Engine Oil Stor, Pwa, PW120A
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL FILLER CAP UNSEATED AND UNLOCKED.  OIL LEVEL CHECK HAD BEEN CARRIED OUT DURING STOP OVER.
